A mapping theorem for topological sigma-compact manifolds
Compositio Mathematica, Volume 63 (1987) no. 2, p. 209-216
@article{CM_1987__63_2_209_0,
     author = {Berlanga, Ricardo},
     title = {A mapping theorem for topological sigma-compact manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {2},
     year = {1987},
     pages = {209-216},
     zbl = {0626.57009},
     mrnumber = {906370},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_2_209_0}
}
Berlanga, Ricardo. A mapping theorem for topological sigma-compact manifolds. Compositio Mathematica, Volume 63 (1987) no. 2, pp. 209-216. http://www.numdam.org/item/CM_1987__63_2_209_0/

1 L.V. Ahlfors and L. Sario: Riemann Surfaces. Princeton University Press (1960). | MR 114911 | Zbl 0196.33801

2 R. Berlanga and D.B.A. Epstein: Measures on sigma-compact manifolds and their equivalence under homeomorphism. J. London Math. Soc. (2) 27(1983) 63-74. | MR 686504 | Zbl 0523.28013

3 R. Berlanga: Homeomorphisms preserving a good measure in a manifold. Ph.D. Warwick (1983).

4 M. Brown: A mapping theorem for untriangulated manifolds. In: M.K. Fort (editor): Topology of 3-manifolds and related topics. Prentice Hall (1963) 92-94. | MR 158374

5 W. Hurewicz and H. Wallman: Dimension Theory. Princeton University Press (1948). | MR 6493 | Zbl 0036.12501